Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

My penis leaks some drops after urine .Why is it so ?

Dear Doctor , my age is 25 and problem is My penis leaks some drops after urine) after 2 to 5 minutes of passing urine. last in three years i am feeling . Can you please guide me why it is so and how can i get rid of this. I am not married .
Asked On : Mon, 5 Sep 2011
Answers:  2 Views:  851
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
Nothing to worry about it it is nothng but urethral and prstate gland secretion which
comes out on strain. Its normal phenomena and take it easy. Thanks
Answered: Mon, 5 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello biniyas90 welcome.if u don't have any pain micturition,no increased frequency of urine then most likely u don't have anything.also 1or2 drops at the end is also normal.maximum u can go for ultrasound KUB to rule out obstruction nd urine exam for infection.if normal,which I think would be the case,u can relax nd try to ignore it.
Answered: Mon, 5 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor